Can Nuedexta Cause Weight Gain?

is a side effect of Nuedexta weight gain

Nuedexta is a medication that is primarily prescribed for the treatment of pseudobulbar effect, a mental and mood disorder. It may occur for a wide variety of reasons, including individuals who have a stroke, ALS, and multiple sclerosis. The condition is often seen with uncontrollable and inappropriate crying or laughing outbursts.

Many doctors have also begun to prescribe Nuedexta for other reasons as well, such as for the treatment of Alzheimer’s disease. The two ingredients in this medication, dextromethorphan, and quinidine work together to treat the condition. Dextromethorphan operates in the brain, and quinidine works to help that medication. It is unsure how the medicine works, but it has been shown to relieve some of the symptoms.

Some people who had been prescribed Nuedexta or who have just started using it are wondering if it may cause weight gain. There are a number of side effects that may be associated with using this medication, including dizziness, vomiting, diarrhea, weakness, coughing and swelling in the extremities. Some people may also experience drowsiness. As is the case with any medication, you should always tell your doctor if you have any persistent or difficult to manage side effects to any medication.

Some people have also had a difficulty with weight gain when taking Nuedexta, but it does not seem to be a common problem. This may be an issue that is directly associated with taking this drug, but it may also be due to a combination of medications that are prescribed by your physician or perhaps even one of the other medications that you are currently taking. This is also a side effect that you should be discussing with your doctor if it occurs, as there may be ways to control the problem or to overcome it.

If you experience weight gain when taking Nuedexta, your doctor will help you to decide if you should continue taking it. It might be decided that the benefits of using this medication far outweigh any side effects that may be experienced. He may also have suggestions as to how you can lose weight as well, depending on your medical condition and some other factors.

Your doctor prescribed Nuedexta because he felt it was the best choice for you and that the benefits of using the drug would outweigh the potential for side effects. Weight gain is not considered to be a severe side effect, and it is associated with taking many different types of medicine. It is something that you can discuss with your doctor. Of course, if you have any serious side effects, such as signs of infection, jaundice, abdominal pain, dark urine, fainting, irregular heartbeat or severe dizziness, it should be discussed with your physician without delay.

Nuedexta is a medication that has helped many people with their symptoms. No drug is perfect in its ability to treat the symptoms in all individuals. Sometimes, it takes a few tries by your physician before the right medication or combination of drugs is discovered.